# SDR CA140314018

- Difficulty date: March 13, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-8K2
- Aircraft time: 41,630 hours
- Engine: Cfmint CFM567B262
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT, ABOUT 1 HR INTO THE FLIGHT, REPORTED THAT JUST BEFORE REACHING LEVEL OFF ALTITUDE (FL 400),  BLEED TRIP OFF, LIGHT CAME ON RT SIDE.  AFTER COMPLETING A TRIP RESET IAW QRH, LIGHT WENT OUT FOR 30 SECONDS AND LIGHT CAME BACK, THEN BLEED TRIP OFF LIGHT CAME ON LT SIDE AS WELL. CABIN PRESSURE THEN STARTED TO COME AT OVER 2000 FT RATE IAW MINUTE.  AN EMERGENCY DESCENT HAS BEEN INNITIATED. THE ACFT LANDED SAFELY.  THE ACFT IS CURRENTLY AOG FOR DEFECT INVESTIGATION. OUR INVESTIGATION DID NOT RESULT IN ANY CONCLUSIVE FINDINGS AS TO THE CAUSE OF THE DUAL BLEED TRIP.  THE DETAILED INSPECTION OF ASSOCIATED DUCTING SYS WAS COMPLETED WITH NO FINDINGS. POST RECTIFICATION/INVESTIGATION, ALL ENGINE GROUND HIGH POWER RUNS COMPLETED WITH NO NOTED DISCREPANCIES.  THE ACFT CONTINUES TO OPERATE WITH NO FURTHER DEFECTS/DETERIORATION OF BOTH LT & RT PNEUMATIC SYS PERFORMANCE.
